The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik


Full-Text PDF (121 KB) | Metadata | Table of Contents | EM summary
Volume 69, Issue 1, 2014, pp. 18–22
DOI: 10.4171/EM/240

Published online: 2014-01-08

An explicit family of $U_m$-numbers

Ana Paula Chaves[1] and Diego Marques[2]

(1) Universidade Federal de Goiás, Goiâna, Brazil
(2) Universidade de Brasília, Brazil

Chaves Ana Paula, Marques Diego: An explicit family of $U_m$-numbers. Elem. Math. 69 (2014), 18-22. doi: 10.4171/EM/240